# SDR ASAA201805224731

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 42,122 hours, 12,659 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Part number: ATF4
- Condition: Out Of Position
- Location: Sliding Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDOW, HARD TO OPEN & CLOSE.  ACFT GROUNDED.  FOUND SET SCREW LOOSE ON AFT LOWER BEARING,  ADJUSTED THE BEARING BACK INTO POSITION AND TIGHTENED THE SET SCREW, OPS CHECKED GOOD.  OPENING AND CLOSING PILOT SLIDER WINDOW IAW AMM 56-12-11-820-801, 56-12-11-400-801, & 56-12-11-710-803.  CLEANED AND LUBED THE WINDOW TRACK. OPS CHECKED GOOD.
